# SDR SWAA2013092320408

- Difficulty date: September 16, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 54,099 hours, 31,980 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER WING STA 92.7, 10" AFT OF FRONT SPAR RIB CRACKED IN STIFFENER ANGLE.  REPAIRED RIB IAW SRM.
